# SDR FQAR20141229051

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N917PA
- Make and model: Piper PA-28-181
- Aircraft serial: 28423306
- Aircraft time: 16,302 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Zone 100
- Part time: 2,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION EVENT, A BRACKET WAS FOUND TO BE CRACKED BELOW WHERE THE FLAP HANDLE IS MOUNTED.  THE BRACKET IN QUESTION IS LOCATED IN THE TUNNEL IN THE CENTER OF THE CABIN FLOOR AND IS USED TO MOUNT THE FLAP HANDLE ASSEMBLY.  IT CONTAINS NUT PLATES TO ALLOW THE HANDLE TO BE BOLTED THROUGH THE TUNNEL. THE CRACK IS IN THE UPPER RT CORNER OF THE BRACKET, BETWEEN THE NUT PLATE AND THE EDGE OF THE METAL.  IT IS SPECULATED THAT THE CRACK IS CAUSED BY THE MOVEMENT OF THE FLAP HANDLE CAUSING STRESS TO THE SURROUNDING STRUCTURE.
